MAUDE Adverse Event Report: IRADIMED CORPORATION MRIDIUM SERIES 1000 INFUSION SETS; 1057 MRI SYRINGE ADAPTER SET

IRADIMED CORPORATION MRIDIUM SERIES 1000 INFUSION SETS; 1057 MRI SYRINGE ADAPTER SET
Model Number 1057
Medical Device Problem Codes Defective Component (2292); No Flow (2991); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint came from a customer report of an observation of inlet occlusions in their response to the product correction notification.No patient injury was reported as part of the use of the defective device.Since this customer had not previously made iradimed aware of any issues prior to the recall being started, the customer recall response is being considered a new complaint.To be consistent with the original complaints that resulted in the recall this customer complaint is resulting in a mdr is being reported because the hhe associated with the original complaints determined that under certain sequence of events, the hazardous situations (underdose and/or delay of therapy) could lead to possible harms, including serious adverse health consequences.The hhe determined that the sequence of events that could lead to the hazardous situation has a remote probability of occurring, but due to the level of severity if it were to occur, it is being considered a reportable event.
 
Event or Problem Description
Customer indicated in their response to recall z-1310-2023 that they had observed the problem described in the recall.No patient injury was reported, but this response is being treated as a new product defect report since iradimed was not aware of this customer's issue prior to their recall response.

Brand Name
MRIDIUM SERIES 1000 INFUSION SETS
Common Device Name
1057 MRI SYRINGE ADAPTER SET
Manufacturer (Section D)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer (Section G)
IRADIMED CORPORATION
1025 willa springs drive
winter springs FL 32708
Manufacturer Contact
steven kachelmeyer
1025 willa springs drive
winter springs, FL 32708
4076778022
MDR Report Key16693856
Report Number3005053560-2023-00010
Device Sequence Number17670230
Product Code FPK
UDI-Device Identifier10856038001048
UDI-Public10856038001048
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1057
Device Catalogue Number1057-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1310-2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown